# SDR DALA2020031001773

- Difficulty date: March 3, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Pump
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 ARC BURN ON ACMP RECEPTACLE AND CONNECTOR PLUG WAS FOUND DURING INSPECT. CORRECTIVE ACTION:SUMMARY OF NRC: 00670 RH PUMP (ACMP ) R/R PER B757 AMM 29-11. ACMP CONNECTOR PLUG WAS REPLACED PER B757 SWPM. TEST OK. (1515291)
